On compact locally conformal Kaehler manifolds with non-negative sectional curvature
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 2 (1980) no. 2, pp. 117-123.
@article{AFST_1980_5_2_2_117_0,
     author = {Goldberg, Samuel I. and Vaisman, Izu},
     title = {On compact locally conformal {Kaehler} manifolds with non-negative sectional curvature},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {117--123},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 2},
     number = {2},
     year = {1980},
     zbl = {0447.53054},
     mrnumber = {595194},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_1980_5_2_2_117_0/}
}
TY  - JOUR
AU  - Goldberg, Samuel I.
AU  - Vaisman, Izu
TI  - On compact locally conformal Kaehler manifolds with non-negative sectional curvature
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1980
DA  - 1980///
SP  - 117
EP  - 123
VL  - Ser. 5, 2
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1980_5_2_2_117_0/
UR  - https://zbmath.org/?q=an%3A0447.53054
UR  - https://www.ams.org/mathscinet-getitem?mr=595194
LA  - en
ID  - AFST_1980_5_2_2_117_0
ER  - 
Goldberg, Samuel I.; Vaisman, Izu. On compact locally conformal Kaehler manifolds with non-negative sectional curvature. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 2 (1980) no. 2, pp. 117-123. http://archive.numdam.org/item/AFST_1980_5_2_2_117_0/

[1] D.E. Blair and S.I. Goldberg. «Topology of almost contact manifolds». J. Differential Geometry, 1(1967), 347-354. | MR 226539 | Zbl 0163.43902

[2] S.I. Goldberg. «Curvature and Homology». Academic Press, Inc., New York & London,1962. | Zbl 0105.15601

[3] T. Kashiwada. «Some properties of locally conformal Kähler manifolds». Hokkaido, Math. J.8(1979), 191-198. | MR 551550 | Zbl 0424.53036

[4] T. Kashiwada and S. Sato. «On harmonic forms in compact locally conformal Kähler manifolds with the parallel Lee form». Preprint. | MR 678639

[5] E.M. Moskal. «Contact manifolds of positive curvature». Thesis, Univ. of Illinois, 1966.

[6] S. Sasaki. «Almost contact manifolds». Part III, Lecture Notes, Math. Inst., Tôhoku Univ.,1968.

[7] I. Vaisman. «On locally conformal almost Kähler manifolds». Israel J. Math., 24 (1976), 338-351. | MR 418003 | Zbl 0335.53055

[8] I. Vaisman. «Locally conformal Kähler manifolds with parallel Lee form». Rend. di Mat. Roma, 12(1979), 263-284. | MR 557668 | Zbl 0447.53032